You are here: MIMS > EPrints
MIMS EPrints

Subject: 14 Algebraic geometry


Number of items: 39.

2013.22: V Ginzburg, I G Gordon and J T Stafford (2009) Dierential operators and Cherednik algebras. Selecta Math., 14. pp. 629-666. ISSN 1022-1824

2011.53: Gareth Jones and Patrick Speissegger (2011) Generating the Pfaffian closure with total Pfaffian functions.

2011.12: Marcus Tressl (2011) Non-axiomatizability of real spectra in L<sub>&infin;&lambda;</sub>.

2011.6: Leonid Chekhov and Marta Mazzocco (2011) Isomonodromic deformations and twisted Yangians arising in Teichmüller theory. Advances in Mathematics. ISSN 0001-8708

2010.24: James Montaldi (1993) Multiplicities of Critical Points of Invariant Functions. Matematica Contempor ˆanea, 5. pp. 93-135.

2010.22: Mike Prest and Alexandra Ralph (2010) On sheafification of modules.

2010.21: Mike Prest and Alexandra Ralph (2010) Locally Finitely Presented Categories of Sheaves of Modules.

2009.43: Sergio Estrada, Pedro A. Guil Asensio, Mike Prest and Jan Trlifaj (2009) Model category structures arising from Drinfeld vector bundles.

2008.85: Niels Schwartz and Marcus Tressl (2008) Elementary properties of minimal and maximal points in Zariski spectra.

2008.45: Alexandre Borovik and Arjeh Cohen (2008) On varieties of representations of finite groups.

2008.37: James Montaldi and Duco van Straten (1993) Quotient spaces and critical points of invariant functions for C*-actions. J. reine angew. Math., 437. pp. 55-99. ISSN 0075-4102

2008.32: Anthony Bahri, Matthias Franz and Nigel Ray (2007) The equivariant cohomology of weighted projective spaces. arXiv:0708.1581.

2007.213: D. Rogalski and J T Stafford (2009) A class of noncommutative projective surfaces. Proc London Math Soc, 99. pp. 100-144. ISSN 1749-9097

2007.206: I. Gordon and J. T. Stafford (2006) Rational Cherednik algebras and Hilbert schemes. II: representations and sheaves. Duke Mathematical Journal, 132 (1). pp. 73-135. ISSN 0012-7094

2007.205: D. S. Keeler, D. Rogalski and J. T. Stafford (2005) Naïve noncommutative blowing up. Duke Mathematical Journal, 126 (3). pp. 491-546. ISSN 0012-7094

2007.195: V. Buchstaber, T. Panov and N. Ray (2007) Spaces of polytopes and cobordism of quasitoric manifolds. Moscow Mathematical Journal, 7 (2). pp. 219-242. ISSN 1609-4514

2007.191: Alexander Odesskii and Vladimir Sokolov (2007) Pairs of compatible associative algebras, classical Yang-Baxter and quiver representations. Communications in Mathematical Physics. pp. 1-17. ISSN 1432-0916

2007.189: J.-P. Rolin, P. Speissegger and A. J. Wilkie (2003) Quasianalytic Denjoy-Carleman classes and o-minimality. Journal of the American Mathematical Society, 16 (4). pp. 751-777. ISSN 1088-6834

2007.188: I. Gordon and J.T. Stafford (2005) Rational Cherednik algebras and Hilbert schemes. Advances in Mathematics, 198 (1). pp. 222-274. ISSN 0001-8708

2007.183: T.A. Nevins and J.T. Stafford (2006) Sklyanin algebras and Hilbert schemes of points. Advances in Mathematics, 210 (2). pp. 405-478. ISSN 0001-8708

2007.83: Ted Chinburg, Georgios Pappas and Martin J. Taylor (2007) Cubic structures, equivariant Euler characteristics and lattices of modular form. Annals of Mathematics. ISSN 0003-486x

2007.82: Ph. Cassou-Noguès, B. Erez and M.J. Taylor (2007) Twists of symmetric bundles. Proceedings of the London Mathematical Society. ISSN 1460-244x

2007.81: Ted Chinburg, Georgios Pappas and Martin J. Taylor (2007) Pfaffians, the G-Signature Theorem and Galois Hodge Discriminants. Compositio Mathematica, 143 (5). pp. 1213-1254. ISSN 0010-437X

2007.80: Ted Chinburg, Georgios Pappas and Martin J. Taylor (2002) $\varepsilon$-constants and equivariant Arakelov-Euler characteristics. Annales Scientifiques De L'Ecole Normales Superieure, 35 (3). pp. 307-352. ISSN 0012-9593

2007.71: Jean Gillibert (2007) Invariants de classes: examples de non-annulation en dimension supérieure. Mathematische Annalen. ISSN 1432-1807

2007.70: Jean Gillibert (2006) Variétés abéliennes et invariants arithmétiques. Annals de l'Institut Fourier, 56. pp. 277-297. ISSN 0373-0956

2007.55: Jean Gillibert (2005) Invariants de classes: le cas semi-stable. Compositio Mathematica, 141 (4). pp. 887-901. ISSN 0010-473X

2007.34: A. V. Odesskii and V. V. Sokolov (2006) Integrable matrix equations related to pairs of compatible associative algebras. Journal of Physcis A: Mathematical and General, 39 (40). pp. 12447-12456. ISSN 0305-4470

2007.33: Alexander Odesskii and Vladimir Sokolov (2006) Algebraic structures connected with pairs of compatible associative algebras. International Mathematics Research Notices, 2006. pp. 1-35. ISSN 1073-7928

2007.32: A. A. Belavin, A. V. Odesskii and R. A. Usmanov (2002) New relations in the algebra of the Baxter Q-operators. Theoretical and Mathematical Physics, 130 (3). pp. 383-413. ISSN 1573-9333

2007.27: Victor Buchstaber and Dmitry Leykin (2005) Hyperelliptic Addition Law. Journal of Nonlinear Mathematical Physics, 12 (1). pp. 106-123. ISSN 1402-9251

2006.414: Victor Buchstaber and Dmitry Leykin (2006) The problem of differentiation of an Abelian function over its parameters.

2006.412: Ted Chinburg, Georgios Pappas and Martin J. Taylor (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115

2006.359: Grigory Garkusha and Mike Prest (2006) Reconstructing projective schemes from Serre subcategories.

2006.353: Ted Chinburg, Georgios Pappas and Martin J. Taylor (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115

2006.287: H. W. Braden, A. Gorsky, A. Odesskii and V. Rubtsov (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

2006.286: A. V. Odesskii (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

2006.111: Mike Prest, Vera Puninskaya and Alexandra Ralph (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). 1187-1200. ISSN 0022-4812

2005.50: Victor M. Buchstaber and Dmitry Leykin (2005) Krichever-Novikov continuous basis for plane algebraic curves. In: Singularities seminar, 12 Dec 2005, Department of Mathematics Sciences, University of Liverpool.

This list was generated on Fri Nov 21 12:34:03 GMT 2014.